Childhood Diseases

Question
Posted by: A | 2008/11/08

Q.

breastfeeding and morning after pill

Hi Doc,does morning after pill affect babies milk?

Expert's Reply

A.

Paediatrician

The 'morning after pill' being oestrogen may reduce the amount of breastmilk but only for a very short period. This pill is unlikely to cause any harm to your baby, but should not be used repeatedly. There is insufficient information available regarding the safety of repeated doses of this pill for breastfed babies.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.